Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#330516] of Ingrid Daubechies

Papers Published

  1. Cvetković, Z; Daubechies, I; Logan, BF, Interpolation of bandlimited functions from quantized irregular samples, Data Compression Conference Proceedings, vol. 2002-January (January, 2002), pp. 412-421, IEEE Comput. Soc, ISBN 0769514774 [doi]
    (last updated on 2019/08/23)

    Abstract:
    © 2002 IEEE. The problem of reconstructing a π-bandlimited signal f from its quantized samples taken at an irregular sequence of points (tk)k∈ZZ arises in oversampled analog-to-digital conversion. The input signal can be reconstructed from the quantized samples (f(tk))k∈ZZ by estimating samples (f(n/λ))n∈ZZ, where λ is the average uniform density of the sequence (tk)k∈ZZ, assumed here to be greater than one, followed by linear low-pass filtering. We study three techniques for estimating samples (f(n/λ))n∈ZZ from quantized irregular samples (f(tk))k∈ZZ, including Lagrangian interpolation, and two other techniques which result in a better overall accuracy of oversampled A/D conversion.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320